# SDR MWEA020461

- Difficulty date: July 21, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 47,310 hours, 16,691 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

THE RIGHT OIL PRESSURE WENT TO 56 & STARTED FLASHING LEFT WAS 52.  DURING TAXI TO GATE BOTH OIL PRESS WERE AT 49.  VERIFIED PROPER OIL PRESSURE RESTRICTOR FITTINGS (PRESSURE AND VENT) CLEANED VENT LINE AND REMOVED AND REPLACED RIGHT PRESSURE TRANSMITTER REF DAC/MD80 MM 79-30.  NO OIL PRESS ADJUSTMENT REQUIRED.
